Singular integral operators on product domains along twisted surfaces

Ahmad Al-Salman*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)

Abstract

We introduce a class of singular integral operators on product domains along twisted surfaces. We prove that the operators are bounded on Lp provided that the kernels satisfy weak conditions.

Original languageEnglish
Pages (from-to)13-28
Number of pages16
JournalFrontiers of Mathematics in China
Volume16
Issue number1
DOIs
Publication statusPublished - Feb 2021
Externally publishedYes

Keywords

  • 42B15
  • 42B20
  • 42B25
  • block spaces
  • Hardy Littlewood maximal function
  • L estimates
  • rough kernels
  • Singular integral operators on product domains
  • truncated maximal singular integrals
  • twisted surfaces

ASJC Scopus subject areas

  • Mathematics (miscellaneous)

Cite this